Thunderstorm Wind, Tooele
- When
- June 7, 12:45 PM MST
- Where
- Tooele County, 55 mi SE of (Env)wendover Arpt
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.117, -112.567
Dugway Causeway Mesonet
7 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jun 7, 8:00 AM MST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 900 AM MDT WED JUN 7 2006 .SYNOPSIS...MOISTURE WILL INCREASE OVER THE AREA TODAY THROUGH FRIDAY. DRIER SOUTHWEST FLOW ALOFT DEVELOPS OVER THE WEEKEND. && .DISCUSSION...INCREASING HIGH LEVEL MOISTURE TODAY WITH COOLER AIR ALOFT MOVING INTO THE AREA FROM THE SOUTHWEST THIS EVENING. STILL DRY IN THE LOW LEVELS TO LIMIT RAINFALL THROUGH THIS AFTERNOON WITH BEST CHANCE OF MEASURABLE RAIN IN THE SOUTHWEST CORNER OF UTAH. MOST PLACES WILL SEE SPRINKLES TO LIGHT RAIN AT MOST...WITH MAIN IMPACT COMING FROM GUSTY WINDS NEAR SHOWERS. QUICK LOOK AT LATEST 12Z NAM INDICATES BEST THREAT FOR RAIN OVER N. UTAH MAY BE OVERNIGHT AND INTO THURSDAY MORNING. WILL WAIT TO SEE PARALLEL NAM/WRF AND 12Z GFS...BUT IF THEY COME IN THE SAME WILL NEED TO INCREASE POPS AND QPF FOR THE OVERNIGHT AND THURSDAY PERIODS. NO CHANGES AT THIS TIME. && .AVIATION...THUNDERSTORMS ARE LIKELY TO AFFECT THE KSLC TERMINAL AND APPROACH AREAS THIS AFTERNOON AND TONIGHT. MAIN THREAT IS STRONG SURFACE WINDS AND THE MOST LIKELY DIRECTION FOR THUNDERSTORM WINDS IS SOUTHWEST TO SOUTHEAST. THREAT OF HEAVY RAIN AND ASSOCIATED LOW CEILINGS IS LOW. && .FIRE WEATHER...FIRE WX WATCH BEING UPDATED TO RED FLAG WARNING. THIS MORNINGS BALLOON RELEASE AT SLC AND DEWPOINTS THROUGHOUT THE WATCH/WARNING AREA STILL SUPPORT IDEA OF LESS THAN .10 INCHES OF RAIN WITH LIGHTNING. SHOULD BE GOOD CONDITIONS OF LIGHTNING CAUSED FIRE STARTS. && .HYDROLOGY...PEAK FLOWS WILL OCCUR THE NEXT FEW DAYS ON RIVERS DRAINING THE HIGHER ELEVATIONS OF NORTHERN UTAH. RISK OF FLASH FLOODING WILL INCREASE TODAY THROUGH FRIDAY FOR SOUTHERN UTAH SLOT CANYONS...THEN DECREASING OVER THE WEEKEND AS DRIER AIR RETURNS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING FOR DRY LIGHTNING AND THUNDERSTORM WINDS NOON TO MIDNIGHT TODAY BELOW 8000 FEET EASTERN AND WESTERN BASINS...FIRE ZONES 420...428>434-436-438 AND 445>449. WY...NONE. && DUNN/WILENSKY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 620 AM MDT WED JUN 7 2006 UTZ001>021-WYZ021-081300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 620 AM MDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY INCREASING MOISTURE WILL LEAD TO THUNDERSTORMS ACROSS UTAH AND SOUTHWEST WYOMING TODAY. IN THE LOWER DESERTS OF NORTHWEST AND EASTERN UTAH...STRONG THUNDERSTORM WINDS AND LIGHTNING MAY CAUSE SEVERE FIRE WEATHER IN THE AFTERNOON AND EVENING. ISOLATED FLASH FLOODING IS POSSIBLE IN EXTREME SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MOIST AIRMASS WILL BE ESTABLISHED OVER THE OUTLOOK AREA. FIRE WEATHER CONDITIONS WILL MODERATE BUT THE RISK OF FLASH FLOODING IN SOUTHERN UTAH SLOT CANYONS WILL INCREASE. A DRIER SOUTHWEST FLOW ALOFT WILL INCREASE OVER THE OUTLOOK AREA FOR THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. GIBSON
The national radar mosaic for the moment the first event began.
7 thunderstorm wind. Local standard time, as filed.
Dugway Causeway Mesonet
Dugway V-grid
Antelope Island
4 inch diameter tree ripped out of the ground
I-80 closed due to trucks blown over
Hat Island
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Utah in 2006Every state in 2006This day in weather historyWarnings in Utah, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514912, 5513609, 5513610, 5513611, 5513612, 5513613, 5513614.